# SDR 05FDEA00894

- Difficulty date: April 7, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727-200
- Aircraft serial: 22036
- Aircraft time: 40,334 hours, 25,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX601045218
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT SEAT TRACK FS 1160 - 1183 HAS DAMAGED AREAS ALONG BL 0.  REMOVED & REPLACED SEAT TRACK SECTION STA 1138 - 1183 BL 0 IAW SRM 51-30-2.  NEW TRACK FABBED ON TRAVELER T5/503663.
